# SDR DHL2001367515

- Difficulty date: February 7, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- CENTER TANK IMPACT DAMAGE ON TOP FLANGE OF LATERAL STIFFENER FWD OF TANK OVERFLOW VALVE FR 45R.  DAMAGE BLENDED OUT, 0.006 INCH ALL AREAS REPROTECTED IAW SRM 51-40-12.
